# SDR DALA2015092905866

- Difficulty date: September 28, 2015
- Submitted: September 30, 2015
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-212
- Aircraft serial: 339
- Aircraft time: 68,761 hours, 30,577 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Channel
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN CHANNEL SEAL PASSENGER CREW DOOR RT SIDE INTERNAL STRUCTURE AT FWD GALLEY: REPLACED CHANNEL SEAL PASSENGER CREW DOOR RT SIDE INTERNAL STRUCTURE AT FWD GALLEY AREA IAW SRM 51-72-11 AND DWG D52110490.
